Ask Your Health Question and Get an Answer ASAP
Dear customer,I am Dr.Charles and I'm happy to help with your question today.I need the following information from you,so that I can provide you the complete & best answer:
Do you mean you have no sperms in semen or you are unable to ejaculatesemen?
Since how long you have these symptoms?
Have you undergone any tests so far?
I am online and is waiting for your reply.Kind Regards- Dr. Charles
I can ejaculate but only a small amount, I am diabetic type 2 and takeing tablets these are causing ED but when I manage an erection for sex or masturbation there is little seamen sometimes none.
Thanks for the valuable info you had given.I've taken a close look at your question & the reply and come up with the following answer:
The symptoms you have described can be due to a condition called as Anejaculation. Mostly this is caused due to psychologicalcauses. But there can be other causes also: Use of certain drugs (such asprozac, mellaril, and guanethidine) ,Neurological disease such as a stroke or nerve damage to the spinal cord or back,diabetes,nerve damage,prostate disease,alcohol abuse.
The most probable cause seems to be your diabetes.
You need following tests:
-Dynamic infusion cavernosometry(DIC) and cavernosography (DICC),
-Nocturnal tumescence test.
Treatment includes psychosexual therapy, sex therapy & medications to treat the underlying cause.Anti depressants & anti anxiety pills will be prescribed accordingly.
Exact diagnosis can only be made after physical & clinicalexamination.So I advice you to make an appointment with your urologist for thesetests & examination to know the exact cause & then treatment will bedone accordingly.Hope this helped Your satisfaction is my prime goal and I'm happyto answer any follow-up questions you may have.Please feel free to ask if youhave any other question.
Thank youfor using just answer website.
Kind Regards- Dr Charles